Metric properties of fuzzy curves and fuzzy invariants


SAĞIROĞLU Y., GÖZÜTOK U.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.37, no.1, pp.1385-1397, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.3233/jifs-182805
  • Journal Name: JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1385-1397
  • Karadeniz Technical University Affiliated: Yes

Abstract

Metric properties, i.e. properties which are invariant relative to the group E(3) of all Euclidean motions of the 3-dimensional Euclidean space of fuzzy curves are investigated in this paper. E(3)-equivalence of fuzzy curves is introduced. E(3)-equivalence of fuzzy curves is given in terms of fuzzy curvature and fuzzy torsion. All correlations between these fuzzy invariants of a fuzzy curve are described.